# SDR MASA200500396

- Difficulty date: May 25, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 21,982 hours, 15,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Tangled
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6041 PHX.  THE CREW REPORTED THAT THE PASSENGER DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE FOUND A LANYARD IN THE HANDLE ROLLER.  REMOVED LANYARD AND OPERATIONS WERE NORMAL.
